# SDR AALA20170109021

- Difficulty date: January 5, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N159AN
- Make and model: Airbus A321-231
- Aircraft serial: 7034
- Aircraft time: 2,767 hours, 1,050 cycles
- System (JASC): 2330 · Entertainment System
- Part: Lock
- Condition: Out Of Adjust
- Location: Monitor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER SEAT 11E STOWABLE VIDEO DISPLAY MONITOR WILL NOT STORE PROPERLY AND IS BLOCKING EMERGENCY EXIT.  ADJUSTED MONITOR LOCK MECHANISM IAW AMM 23-33-35. OPS CHECKED GOOD.
